# SDR AALA201509309015

- Difficulty date: September 14, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 16,828 hours, 8,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, AFT ENTRY DOOR SILL ANGLE AT LBL 70 INCHES BETWEEN FRAME 66 & 68 IS CORRODED.  R & R ANGLE IAW SRM 51-42-11.
